# SDR ASOA201200799

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 349-485 RBL 9.0 IS CORRODED.   RECEIVED ECTC COMPLIED WITH ECTC REO 670-53-00-343 AND GENERIC REO 670-53-00-343 REV B.  RII FOUND TO BE SATISFACTORY.
